The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2018 | 2017 | 2015 | 2013 | 2012 | 2011 | 2008
Number of items: 7.

2018

Donovan, Diane and Grannell, Mike (2018). On the number of additive permutations and Skolem-type sequences. Ars Mathematica Contemporanea, 14 pp. 415–432. file

2017

Bevan, David; Erskine, Grahame and Lewis, Robert (2017). Large circulant graphs of fixed diameter and arbitrary degree. Ars Mathematica Contemporanea, 13(2) pp. 275–291. file

2015

Bachratý, Martin and Širáň, Jozef (2015). Polarity graphs revisited. Ars Mathematica Contemporanea, 8(1) pp. 55–67.

2013

Jones, Gareth A.; Macaj, Martin and Siran, Jozef (2013). Nonorientable regular maps over linear fractional groups. Ars Mathematica Contemporanea, 6(1) pp. 25–35.

2012

Širáň, Jozef and Watkins, Mark E. (2012). Imprimitivity of locally finite, 1-ended, planar graphs. Ars Mathematica Contemporanea, 5(2) pp. 217–221.

2011

Jajcay, Robert and Širáň, Jozef (2011). Small vertex-transitive graphs of given degree and girth. Ars Mathematica Contemporanea, 4(2) pp. 375–384. file

2008

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2008). Injectivity radius of representations of triangle groups and planar width of regular hypermaps. Ars Mathematica Contemporanea, 1(2) pp. 223–241. file

This list was generated on Fri Nov 17 22:06:06 2017 GMT.

Policies | Disclaimer

© The Open University   contact the OU